# SDR R61A201909150965

- Difficulty date: September 15, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N868RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000131
- Aircraft time: 30,794 hours, 22,707 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Torque Motor
- Part number: 10012531
- Part serial: 06010
- Condition: Inoperative
- Location: Zone 600
- Part time: 30,807 hours, 22,724 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 FAIL EICAS MESSAGE, PACK 2 FAIL EICAS MESSAGE AFTER TAKEOFF. RAN QRH, PACK 2 FAIL 5 MINUTES LATER. DECLARED EMERGENCY, RETURNED TO FIELD, LANDED WITH NO FURTHER INCIDENT. R&R RT TMC IAW AMM 170 36-11-06, OPS AND LEAK CHECK GOOD.  COUND NOT DUPLICATE PACK 2 FAULTS, OPS CHECK GOOD.
